MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL HIP SYSTEM; TOTAL HIP REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL HIP SYSTEM; TOTAL HIP REPLACEMENT SYSTEM
Model Number HBS033000001
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that dr.Chris wilkinson has a patient who has dislocated a couple of times and is needing to revise him.Revision surgery is planned for (b)(6) 2022.Review of the device history record indicates that the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that dr.Chris wilkinson has a patient who has dislocated a couple of times and is needing to revise him.Revision surgery is planned for (b)(6) 2022.

Brand Name
ITOTAL HIP SYSTEM
Common Device Name
TOTAL HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
kara johnson
600 technology park drive
billerica, MA 01821
MDR Report Key13429841
Report Number3004153240-2022-00014
Device Sequence Number19915387
Product Code LPH
UDI-Device IdentifierM572HBS0330000011
UDI-PublicM572HBS0330000011
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K192198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHBS033000001
Device Catalogue NumberHBS-033-0015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Initial Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexUnknown